# SDR 96ZZZX5427

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9440U
- Make and model: Cessna 150M
- Aircraft serial: 15078388
- System (JASC): 8011 · Engine Starter
- Part: Drive
- Part number: 639153
- Condition: Clutch Seized
- Location: Starter
- Component: MZ4214
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER CLUTCH WAS FOUND LOCKED UP SOLID CAUSING STARTER TO ROTATE ALL THE TIME THE ENGINE WAS RUNNING.
